# SDR AALA202201241156

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A300*
- Aircraft serial: 4885
- Aircraft time: 33,152 hours, 12,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR3426
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR PRESSURE LOW. ACCOMPLISHED JOB CARD WORK CARD 26L80052003 SERVICED 3L EMERGENCY EXIT DOOR DAMPER.
